Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pain and lumps inside of tibia, leg ache, joint pain. Any idea?

for two year i have had a pain on the inside if the tibia. It has got worse and now has a lump. The doctor has sent me for an x ray and the x ray had two lumps in the same place as my pain. The rest of the bone is smooth. The lumps on the xray are small, but definatly there with my untrained eye. I get lots of leg aches and joint pain. and sharp pains too. the actual lump on my leg is larger and solid. Any idea's? thanks
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lump on the bone can be due to an abscess/ infection or cancer. Proper clinical examination and investigations like MRI along with a few blood tests are needed to find out the exact cause and proper treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor